# SDR UIEA2018122432905

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 60,537 hours, 43,474 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 648
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR SELECTED UP GEAR DISAGREE & GEAR DOOR EICAS ALSO DOOR LT NEXT TO GEAR INDICATOR LTS STAYED ON, RAN CHECKLIST , RETURNED TO CVG ( FOUND CENTER HYD SYSTEM ADP AT FAULT , REPLACED ADP ( LP 1018242 ITEM # 5 ) AND ASSOCIATED COMPONENTS I.A.W AMM 29-11-00 & AMM 29-11-03 OPS AND LEAK CHECK GOOD  , PERFORMED GEAR SWING NO DEFECTS NOTED  )
